# SDR ASOA201100608

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERT POST BL 0.0 HAS INDICATIONS NOTED AT WL 69.0 AFT FLANGE RADIUS LT SIDE INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AND RT SIDE INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH.  BOTH POST FAILED NDT INSP.  REMOVED VERT POST (2 EA) AT FS 409+128, BL 0.0 IAW SRM 51-42-06 & 51-42-21.  LOCATED, DRILLED & DEBURRED NEW POST (2 EA) AT FS 409+128 BL 0.0 IAW SRM 51-40-11.  POST AT FS 409+128 BL 0.0 REQUIRES INSTALLATION.  INSTALLED NEW SERVICEABLE 409+128 BL 0.0 POST IAW SRM 51-42-06 AND STEPS 1 THRU 5 OF EC/TC REO 601R-53-41-889.  C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A RII FOUND TO BE SATISFACTORY C/W 5300044.  (CLOSED)
